MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE MEDICAL; CAUTERY

BOVIE MEDICAL CORP. BOVIE MEDICAL; CAUTERY
Model Number AA01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Awaiting additional information and/or returing of the reported device(s).
 
Event or Problem Description
The complainant alleges, "our urology practice has had 3 break from this lot# during procedures.".
 
Additional Manufacturer Narrative
The complaint was unable to be confirmed.The customer was unable to answer specific questions about use or complete return of product.True root cause cannot be determined with accuracy at this time.If additional information is obtained that is pertinent to the investigation or provides additional details a follow-up report will be provided.Until such time, this can be seen as the final report.
 
Event or Problem Description

Brand Name
BOVIE MEDICAL
Common Device Name
CAUTERY
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key19997643
Report Number3007208013-2024-00042
Device Sequence Number4431349
Product Code HQP
UDI-Device Identifier00607151011017
UDI-Public00607151011017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAA01
Device Lot Number1023Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown